# SDR DL76G071335

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 41,344 hours, 6,123 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,326 hours, 5,716 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON RT ENG START HAD R EEC CONTROL STATUS MSG AND EEC CHAN "A" CB POPPED.  CB WOULD NOT RESET.  NO DISPATCH FAULT.  REPLACED RT EEC.  ALL MESSAGES CLEARED.
